# SDR ASAA0772403

- Difficulty date: December 5, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 27,874 hours, 11,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A851228
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPT DOOR INTERCOSTAL WEB BS 330 RBL 15.47 GOUGED.  E & E COMP DOOR SURROUND RT INTERCOSTAL WEB AT BS 330 RBL 15.47 REPLACED IAW B737 700 SRM 51-40-02 & SRM 53 10 15 01 03.
